# SDR ASAA2025040757376

- Difficulty date: April 7, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810477
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL P/N 147A5810-477 (2EA) HOLES PLUGGED (AS MARKED) TO FACILITATE REPAIR. GROUNDED - YES. REPAIRED AFT WET AREA PANEL P/N 147A5810-477 REQUIRING 2EA HOLES PLUGGED WITH A PERMANENT REPAIR IAW B737-900ER SRM 53-00-50-0I-1, 53-00-50-2R-0 AND 53-00-50-2R-0.
